# SDR AALA20120222010

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 83,406 hours, 13,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AT SEAT 21G.  REPLACED LENS FOR EMERGENCY EXIT SIGN AT SEAT 21G.  OPS CHECKED NORMAL.
